# SDR 99ZZZX189

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3324C
- Make and model: Beech E35
- Aircraft serial: D3990
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bearing
- Part number: 35820111
- Condition: Mismanufactured
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ZERKS ON FRONT OF NOSE STRUT ASSY WOULD NOT TAKE GREASE.  FOUND THE BEARING (P/N 35-820111, FIG 50, INDEX 5) AFT OF ZERK DID NOT HAVE THE GREASE HOLE DRILLED IN TOP AND BOTTOM BEARING.
